Percocet, Puking and the aftermath…

My girlfriend drove me home from surgery that day…

She hit every bump and traffic light from the hospital to home.

Waves of nausea still hit me as the anesthesia began to wear off.

Then my skin begin to itch like crazy

…and…

I began to feel the pain in my knee.

I had no idea what to do with myself once the drugs from the doctor fully wore off.

My girlfriend returned with the Percocet from the drug store.

I took my first (and last) one…

It didn’t take long for the contents in my stomach to be emptied in to a small garbage can next to my bed.

Such a horrible feeling…

Stuck
Alone
Isolated
No one to relate to
Helpless

the worst part of all was…NO END IN SIGHT!

Most people tolerate a compromised version of “the end.”

They’ll say…

The pain is not so bad…
It’s been worse…
I’m doing ok for my age…
I can handle it…
I just push through the pain…

The truth is…

Their knee is slowly…

Draining their life away…

Making them feel a little older…

A little less mobile…

A little less active…

A little less relevant…

each and every day.

Would you like to start being more relevant again?

Then click below to learn more about “Knee Club”

https://www.thekneepainguru.com/lp/knee-club

Regards,
Bill
(The Knee Pain Guru)

~ “Putting the ‘FUN’ back into Knee DysFUNction”  

Copyrighted & Published by Healing Concepts, L.P. 

Bill Parravano is The Knee Pain Guru
“The Best in the World at Eliminating Knee Pain without Drugs, Shots, or Surgery.”
https://www.thekneepainguru.com/

Healing Concepts, L.P.

Get Started Today

Join Knee Club
0 0 votes
Article Rating
Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments
0
Would love your thoughts, please comment.x
()
x
Scroll to Top